Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have adenoid surgery, suffer from nosebleeds, headache, sharp pains at the crown and sinus areas. Reason?

I ve have adenoid surgery about almost 8 years ago and it has healed completely. I suffer from nosebleeds in the area but not the type that are really bad I just wake up and I notice around the rim of my nose and interior has blood . I also noticed that it is always accompanied by a headache , sharp pains at the crown and sinus areas. Doctor are these an indication that there maybe some affect from the surgery.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
THESE ARE SINUSES IT IS NOT ADENOIDS THE EFFECT OF ADENOID ONOT REMAIN LIKE THIS
YOU GET YOUR XRAY PNS WATERS VIEW AND YOU WILL FIND IT IN XRAY THE BLEEDING IS ALSO SIG OF SINUSES
GET SINUS TREATMENTS FOR PRMANENT RELIEF
YOU CAN APPLY NEOSPORIN H EYE OINTMNT BD IN NOSE AND SEA WATER DROPS 2 DROPS AT NIGHT IN EACH NOSE AS PREVENTORS AND YOU CAN ALSO TAKE ALLEGRA 120 MG OD AND DICLO AS PAIN KILLER SOS TILL YOU HAVE YOUR TREATMENT
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor